# SDR DALA2024052105404

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 73,882 hours, 24,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5804 ESCAPE SLIDE ARMED CONDITION INDICATORS 4L DOOR INOP. CORRECTIVE ACTION: FOUND KNOCKER PLACARD IMPEDING MOVEMENT. TRIMMED OFF EXCESS PLACARD MATERIAL - NOW OPS NML. (0349998)
